# SDR DHL2007740551

- Difficulty date: June 13, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LT HORIZONTAL WALKWAY, BS 312, IS CRACKED AND CORRODED.  REMOVED DAMAGED INTERCOSTAL, FABRICATED NEW INTERCOSTAL BRACKET FROM 2024-T3, .040" BY 8" BY 4", PO NR 9005089, TREATED, PRIMED, AND INSTALLED INTERCOSTAL IAW B727 SRM 53-10-2 FIG 2, 51-20-1, 51-10-2, AND 51-302.
